# SDR SWAA2018101525995

- Difficulty date: October 6, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-7BD
- Aircraft serial: 32667
- Aircraft time: 45,927 hours, 22,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP LOWER SKIN SURFACE INBOARD CORNER DELAMINATED.  REPAIRED AFT FLAP PER SRM.
